# SDR SWAA2021072029524

- Difficulty date: November 11, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Elongated
- Location: Bs 273-276
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR POST FLOOR ATTACH ANGLE ON R/H SIDE HAS 2 EA ELONGATED HOLES / 2EA ELONGATED FLOOR BOARD ATTACH HOLES AT FLIGHT DECK DOOR POST BS 273- BS 276; RBL 10 FOUND OUT OF LIMITS PER SRM 53-10-51-1A-1 REPAIRED DAMAGEDD HOLES IAW EA 20-153-02298
